American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Haiyong Wang and Shuhuang Xiang. On the convergence rates of Legendre approximation. Math. Comp. 81 (2012) 861-877. MR 2869040.
Abstract, references, and article information
View Article: PDF

[2] George Kvernadze. Approximating the jump discontinuities of a function by its Fourier-Jacobi coefficients. Math. Comp. 73 (2004) 731-751. MR 2031403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Rong-Qing Jia. Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003) 1739-1749. MR 1955260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. E. Froes Bunchaft. Some extensions of the Lanczos-Ortiz theory of canonical polynomials in the Tau Method. Math. Comp. 66 (1997) 609-621. MR 1397440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alexander Ženíšek. Maximum-angle condition and triangular finite elements of Hermite type . Math. Comp. 64 (1995) 929-941. MR 1297481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Yuan Xu. Block Jacobi matrices and zeros of multivariate orthogonal polynomials . Trans. Amer. Math. Soc. 342 (1994) 855-866. MR 1258289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Karlheinz Gröchenig. Reconstruction algorithms in irregular sampling . Math. Comp. 59 (1992) 181-194. MR 1134729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kevin Hockett. Chaotic numerics from an integrable Hamiltonian system . Proc. Amer. Math. Soc. 108 (1990) 271-281. MR 993752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Blair Swartz. The second-order sharpening of blurred smooth borders . Math. Comp. 52 (1989) 675--714, S35--S36. MR 983313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Fred T. Krogh. Corrigendum: ``Recurrence relations for computing with modified divided differences'' [Math. Comp. {\bf 33} (1979), no. 148, 1265--1271;\ MR 80f:65094] . Math. Comp. 35 (1980) 1445. MR 583524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Fred T. Krogh. Recurrence relations for computing with modified divided differences . Math. Comp. 33 (1979) 1265-1271. MR 537970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Walter Gautschi. The condition of polynomials in power form . Math. Comp. 33 (1979) 343-352. MR 514830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David A. Field. Estimates of the speed of convergence of continued fraction expansions of functions . Math. Comp. 31 (1977) 495-502. MR 0433830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Don R. Wilhelmsen. A nearest point algorithm for convex polyhedral cones and applications to positive linear approximation . Math. Comp. 30 (1976) 48-57. MR 0394439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Z. Nashed and Grace Wahba. Regularization and approximation of linear operator equations in reproducing kernel spaces. Bull. Amer. Math. Soc. 80 (1974) 1213-1218. MR 0365192.
Abstract, references, and article information
View Article: PDF

[16] Gerhard Merz. Remark on a paper by Huddleston . Math. Comp. 26 (1972) 901-902. MR 0314248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] P. D. Tuan and David Elliott. Coefficients in series expansions for certain classes of functions . Math. Comp. 26 (1972) 213-232. MR 0301440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gunnar Schröder. Differentiation of interval functions . Proc. Amer. Math. Soc. 36 (1972) 485-490. MR 0311085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1